# SDR CA140508003

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,512 hours
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Elbow
- Part number: 65550381
- Condition: Failed
- Location: Bleed Air
- Part time: 9,159 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT ITT ON LT ENGINE APPROACHED UPPER LIMIT.  ACFT RETURNED TO BASE.  ON APPROACH ENGINE IGNITERS WERE SELECTED BUT LT SIDE DID NOT INDICATE THAT IT WAS FUNCTIONAL.  INSPECTION OF LT ENGINE INDICATED FAILED LT ENGINE OTBD BLEED AIR FLEX PIPE, P/N 6555038-1.  BLEED AIR LEAK DAMAGED IGNITION EXCITER BOX AND IGNITION NOISE FILTER BOX IN CLOSE PROXIMITY.  DAMAGE TO IGNITION NOISE FILTER CAUSED FUSE F39 P/N GLD5 TO BLOW IN AFT J-BOX WHICH DISABLED IGNITION SYS ON LT ENGINE.
